MathSciNet Relay Station
MathSciNet bibliographic data
MR1486741 (99j:42018) 42B20 (42B30)
Lakey, J. D. Constructive decomposition of functions of finite central mean oscillation. Proc. Amer. Math. Soc. 127 (1999), no. 8, 2375–2384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement